Avonex and headaches

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Willowmom
Regular Member


Date Joined May 2008
Total Posts : 88
   Posted 7/9/2008 8:08 PM (GMT -6)   
 
So I did a shot last night (though it's been 11 days because I messed up my meds).  The 'ice pick' headaches in temple and behind eye woke me up twice in the night and still there this morning. Caused a most unpleasant dream as well.   They finally cleared around noon.  I am going to keep a symptom journal this time with my injections.  I'm at a 75% dose. 
Has anyone else noticed headaches worse on injection days.  Not regular or even regular migraines- but serious stabbing, involuntarily gasp for breath, headaches?
D- if you read this I think you mentioned ice pick headaches once?  It's on my list for the neuro, but also wondering what headache meds any of you take?  Or if anyone has tried the high dose B and Magnesium supplements?  Willow

sandune
Regular Member


Date Joined Jun 2008
Total Posts : 83
   Posted 7/10/2008 6:41 PM (GMT -6)   
Hi Wow that must have been hard. How do you feel today? I am new here and just wanted to say I am thinking of you. I am sure the others can give some input here.

Willowmom
Regular Member


Date Joined May 2008
Total Posts : 88
   Posted 7/11/2008 8:58 PM (GMT -6)   
Thanks for checking in- The headaches were all but gone by the following evening. Coincidentally I had a dentist appt and maybe some of those stabbing pains near the temple could be TMJ? It would make sense I grind and clench more on shot night because they do make me achy. I was due for a new top retainer, so instead I am going to try a night guard and see if that helps the headaches at all. Willow

GranmomJB
New Member


Date Joined Jul 2008
Total Posts : 9
   Posted 7/14/2008 10:39 PM (GMT -6)   
eyes  Hi GranmomJB here:  This is my first day...Well, the headache you discribe I have had from Avonex.  I've been Avonex for ten years and I find that stress on the day or so before brings on my headaches.  I chock it up to my system being low and needing the Avonex shot boost, so that I can deal with the stress better.  It's a real bummer though.  I wish you the best.  I find that some headache medicine and laying down with a cold compress works for me.  Good luck, it does get better... yeah

Willowmom
Regular Member


Date Joined May 2008
Total Posts : 88
   Posted 7/15/2008 10:19 PM (GMT -6)   
Hi Granmom- well you may be onto something about my system needing the boost- I had missed an injection and was 10 days in trying to get back on schedule. So I may have trouble this week, but will try a cold compress. Thanks
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, August 21, 2017 6:01 PM (GMT -6)
There are a total of 2,858,198 posts in 313,613 threads.
View Active Threads


Who's Online
This forum has 155209 registered members. Please welcome our newest member, mom2angel.
661 Guest(s), 12 Registered Member(s) are currently online.  Details
Froggy88, TheIsomotion31, SlappyHappy, PAX, Purrrsiankitty, Serenity Now, Gear, alohaknown, JoJoLA, Filper, saozemko, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer